Hello. 33 y/o male.. Had back surgery 3 weeks ago. Had complications, got aseptic meningitis, and cerebral spinal fluid leaks. Ended up being bedridden in the hospital for nearly 3 weeks.
After I got home, I couldn't feel much in my saddle region, as well as testicles and lower half of my penis. I had many rounds of antibiotics, a catheter, lots of opioids. When not hooked up to a catheter, used plastic urinals by turning slightly sideways, which was often very messy. Not allowed to sit up. I have had thrush before.
Not long after coming home from the hospital, I noticed my testicles were very sore. The left one was and is noticeably swollen. I self diagnosed myself with epididymitis. I had antibiotics at home, and have been taking them 2 weeks with little change. I have been limiting activity, tried buying tighty whities, (hated it), and icing for relief with little relief.
Now, I'm sure I have candida. I've been getting headaches, my balls still hurt. Its a constant dull ache that never seems to leave. They are itchy. Sometimes I get jock itch symptoms in inguinal area, but not the rash. Under the head of my penis is a white smelly substance. There are blotches of red on the head of my penis, my scrotum, and the shaft at various times. My penis looks leathery and scaly. I've discontinued the antibiotics, started eating coconut oil, and cut out yeast and sugar from my diet.
Can I have thrush and epididymitis at the same time? What's happening? What do I do? Thanks.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.